# SDR CKSA98643

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B044292
- Condition: Corroded
- Location: Bs 2190-2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN (ONLY) AT ZONE 100, STA 2200, BETWEEN STR 48 AND 49  HAS AREA OF LEVEL 2 CORROSION.  REPAIRED IAW SRM 53-30-03 FIG 1 AND CKF-AMD-053 SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7DI1415, NON ROUTINE WORK CARD NR CKF-AMD-012, CPCP TASK CARD NR C53-125-01-02.
